# SDR DLM88090555

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Condition: Worn
- Location: Tailcone Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV WEAR WAS FOUND ON CABLE GUIDE TUBE OF TAIL CONE RELEASE SYSTEM.  CABLE GUIDE TUBE WAS REPLACE IAW AMM 20-12-01-201.
